×

Found 13 Documents (Results 1–13)

100
MathJax

Transonic flows and isometric embeddings. (English) Zbl 1245.35092

Bressan, Alberto (ed.) et al., Nonlinear conservation laws and applications. Proceedings of the summer program, IMA, Minneapolis, MN, USA, July 13–31, 2009. New York, NY: Springer (ISBN 978-1-4419-9553-7; 978-1-4419-9554-4/ebook). The IMA Volumes in Mathematics and its Applications 153, 257-266 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Conservation laws: transonic flow and differential geometry. (English) Zbl 1191.35173

Tadmor, Eitan (ed.) et al., Hyperbolic problems. Theory, numerics and applications. Plenary and invited talks. Proceedings of the 12th international conference on hyperbolic problems, June 9–13, 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4729-9/hbk; 978-0-8218-4728-2/2-vol. set). Proceedings of Symposia in Applied Mathematics 67, Part 1, 217-226 (2009).
PDF BibTeX XML Cite

Ellipticity of local isometric embeddings. (English) Zbl 0804.53082

Greene, Robert (ed.) et al., Differential geometry. Part 3: Riemannian geometry. Proceedings of a summer research institute, held at the University of California, Los Angeles, CA, USA, July 8-28, 1990. Providence, RI: American Mathematical Society. Proc. Symp. Pure Math. 54, Part 3, 409-414 (1993).
Reviewer: St.Hineva (Sofia)
MSC:  53C40 58J05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification